Category
Discover available brands
Filter by price
Brand: Chemipharm
Showing 10–14 of 14 resultsSorted by latest
Power Cold and Flu – 20 Tablets
42,00 EGPAdd to cartIngredients & Concentrations: Paracetamol 500 mg + Pseudoephedrine Hydrochloride 30 mg + Caffeine Anhydrous 30 mg + Chlorpheniramine Maleate 3 mg
How to use: 1-2 tablets after meals every 4-6 hours, maximum 4 times per day
Precautions: Acetaminophen overdose may be manifested by renal tubular necrosis, hypoglycemic coma, and thrombocytopenia. Sometimes, liver necrosis can occur as well as liver failure. Death and the requirement of a liver transplant may also occur. Metabolism by the CYP2E1 pathway releases a toxic acetaminophen metabolite known as N-acetyl-p-benzoquinoneimine(NAPQI). The toxic effects caused by this drug are attributed to NAPQI, not acetaminophen alone.
Due to risk of hypertension & tachycardia, it is not recommended for cardiovascular patients. In addition to patients of Glaucoma, Prostate hyperplasia, hyperthyroidism and diabetes..pro-attr
.attr_title, .attr_val
.attr_titleBrand:
ChemipharmOn Sale:
NoWeight:
0Short Description:
Paracetamol 500 mg + Pseudoephedrine Hydrochloride 30 mg + Caffeine Anhydrous 30 mg + Chlorpheniramine Maleate 3 mgProduct Indication(s):
Allergic rhinitis;Cold symptoms;Fever;Flu symptoms;Headache;Nasal allergy;Nasal congestion;PainProduct Ingredient(s):
Paracetamol (Acetaminophen);Caffeine;Chloropheniramine maleate ;PseudoephedrineProduct Functions:
Antipyretic;Analgesic;Nasal decongestant;Pain killer;Pain relief;Anti-allergic;AntihistamineType of Product:
Self care (OTC)Product form:
TabletUnits Per Pack:
2Count per Pack:
20Product Origin:
LocalDisclaimer:
Consult with your healthcare professional before taking any medication, to ensure the information displayed on this page applies to your personal circumstances;Every effort has been made to ensure that the information provided is accurate, up-to-date and complete, but no guarantee is made to that effect;All medications are dispensed from legal pharmacies licensed by the Ministry of health of the Arab Republic of Egypt.Caution Warnings:
Keep Away from Children & Pets;Do not use damaged tabletSize:
19Add to WishlistAdd to WishlistAlgesal Suractive Cream – 40 gm
46,00 EGPAdd to cartIngredients & Concentrations: Each 100 gm contains Salicylic acid 6.54 gm + Diethylamine 3.64 gm + Myrtecaine 1 gm
How to use: Rub a sufficient amount on the painful area 3 times daily. Keep the rubbed area warm.pro-attr
.attr_title, .attr_val
.attr_titleBrand:
ChemipharmOn Sale:
NoWeight:
0Short Description:
Each 100 gm contains Salicylic acid 6.54 gm + Diethylamine 3.64 gm + Myrtecaine 1 gmProduct Indication(s):
Pain;Rheumatic arthritis;Muscle spasmProduct Ingredient(s):
Diethylamine salicylate ;Salicylic acid;MyrtecaineProduct Functions:
Analgesic;Anti-inflammatory;Muscle relaxant;Pain killer;Pain reliefType of Product:
Self care (OTC)Product form:
CreamUnits Per Pack:
1Count per Pack:
40Product Origin:
LocalDisclaimer:
Consult with your healthcare professional before taking any medication, to ensure the information displayed on this page applies to your personal circumstances;Every effort has been made to ensure that the information provided is accurate, up-to-date and complete, but no guarantee is made to that effect;All medications are dispensed from legal pharmacies licensed by the Ministry of health of the Arab Republic of Egypt.Caution Warnings:
For external use only;Keep Away from Eyes;Keep Away from Children & PetsSize:
19Add to WishlistAdd to WishlistClearest – 14 Capsules
44,00 EGPAdd to cartClearest – 14 Capsules.Ingredients & Concentrations: Cetirizine 5 mg + Pseudoephedrine 120 mg
How to use: 1 tablet twice daily after meals
Brand: Chemipharm
On Sale: No
Weight: 0
Short Description:
Cetirizine 5 mg + Pseudoephedrine 120 mg
Product Indication(s): Allergic rhinitis;Nasal allergy;Nasal congestion
Product Ingredient(s): Cetirizine;Pseudoephedrine
Product Functions: Nasal decongestant;Anti-allergic;Antihistamine
Type of Product: Self care (OTC)
Product form: Capsule
Units Per Pack: 2
Count per Pack: 14
Product Origin: Local
Disclaimer: Consult with your healthcare professional before taking any medication, to ensure the information displayed on this page applies to your personal circumstances;Every effort has been made to ensure that the information provided is accurate, up-to-date and complete, but no guarantee is made to that effect;All medications are dispensed from legal pharmacies licensed by the Ministry of health of the Arab Republic of Egypt.
Caution Warnings: Keep Away from Children & Pets;Do not use damaged capsule
Rating:
Rating Count: 1
Size: 19Add to WishlistAdd to WishlistColoverin D – 30 Tablets
105,00 EGPAdd to cartColoverin D – 30 Tablets.Ingredients & Concentrations: Mebeverine HCl 135 mg + Dimethicone 40 mg
How to use: 1 tablet 3 times daily before meals by 30 minutes. Otherwise refer to physician’s prescription
Brand: Chemipharm
On Sale: No
Weight: 0
Short Description:
Mebeverine HCl 135 mg + Dimethicone 40 mg
Product Indication(s): Abdominal spasm;Bloating;Flatulence;IBS (Irritable bowel syndrome);Spastic colon
Product Ingredient(s): Dimethicone (Dimethylpolysiloxane);Mebeverine
Product Functions: Antispasmodic;Antiflatulent
Type of Product: Self care (OTC)
Product form: Tablet
Units Per Pack: 3
Count per Pack: 30
Product Origin: Local
Disclaimer: Consult with your healthcare professional before taking any medication, to ensure the information displayed on this page applies to your personal circumstances;Every effort has been made to ensure that the information provided is accurate, up-to-date and complete, but no guarantee is made to that effect;All medications are dispensed from legal pharmacies licensed by the Ministry of health of the Arab Republic of Egypt.
Caution Warnings: Keep Away from Children & Pets;Do not use damaged tablet
Size: 19Add to WishlistAdd to WishlistPowercaps – 20 Capsules
40,00 EGPAdd to cartPowercaps – 20 Capsules.Ingredients & Concentrations: Pseudoephedrine 300 mg + Ibuprofen 45 mg
How to use: 1-2 capsules 3 times daily after meals
Precautions: Non-steroidal anti-inflammatories, such as this product, has a tendency to cause stomach bleed and ulceration, heart and kidney problems if taken on a regular basis. Do not take if not necessary.
Brand: Chemipharm
On Sale: No
Weight: 0
Short Description:
Pseudoephedrine 300 mg + Ibuprofen 45 mg
Product Indication(s): Cold symptoms;Fever;Flu symptoms;Headache;Nasal congestion
Product Ingredient(s): Ibuprofen;Pseudoephedrine
Product Functions: Antipyretic;Analgesic;Anti-inflammatory;Nasal decongestant;Pain killer;Pain relief
Type of Product: Self care (OTC)
Product form: Capsule
Units Per Pack: 2
Count per Pack: 20
Product Origin: Local
Disclaimer: Consult with your healthcare professional before taking any medication, to ensure the information displayed on this page applies to your personal circumstances;Every effort has been made to ensure that the information provided is accurate, up-to-date and complete, but no guarantee is made to that effect;All medications are dispensed from legal pharmacies licensed by the Ministry of health of the Arab Republic of Egypt.
Caution Warnings: Keep Away from Children & Pets;Do not use damaged capsule
Rating:
Rating Count: 1
Size: 19Add to WishlistAdd to Wishlist